Martse, Janta, Kell Kay to headline Lilongwe Urban Music Festival

Award-winning artists Martse, Janta and Kell Kay will this Saturday headline the Time Out Urban Music Festival to be held at Lilongwe Golf Club.

Janta at UMP2015

Janta at UMP2015

The event is an initiative of Shamboko Beverages, manufacturers of alcoholic and nonalcoholic drinks among them TimeOut.

The show promises to be one of the biggest urban music events this year and will be hosted by Times TV personality and one of the country’s ragga muffin music pioneers Anne Matumbi.

“The main aim of the event is to promote urban music in the country and give a platform to young artists who have recorded songs but do not get airplay as these big artists,” explained Shamboko Beverages chief executive officer Owen Banda.

Among the activities on the day will be the TimeOut Cypher finals.

The TimeOut Cypher is an event which the company started funding last year to the tune of K7 million as one way of promoting Malawian urban talent in the country.

According to the producers of the upcoming show, there will also be the launch of a new Malawi music download platform, Nyasa FM as well as contemporary dances.

Apart from the headlining acts, rapper Mwanache as well as Tidacase, Youngbird, Lil J Tech and many other artists will also perform come Saturday.

Gates are expected to be open at 10am while the show will start at 1pm and will run up to late evening hours.

The tentative program is as follows:

11-12pm – Sound Check

1-2pm – performances by
Lil J Tech
Tidacase
Yungbird
Dama K
Paulcha
DayoCris
Sage &Kananji

2-2:15pm – The Incredibles (15 min)

2:15pm-2:45pm – Cypher battle (30min)

2:45-3pm – Walter (dancer- 15 min)

3pm-3:30pm – performances dancehall
Binge & King Chambiecco

3:30-3:45pm – Rocka (dancer-15min)

3:45-7pm – performances by
Mwanache
Janta
Kell Kay
Martse

Follow and Subscribe Nyasa TV :

Please share this Article if you like Email This Post Email This Post

More From Nyasatimes

More From the World